# SDR MASA200600064

- Difficulty date: January 16, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 7,001 hours, 4,466 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AASH 7181 PHL - SPOILER/STAB FAULT STATUS MESSAGE.  MX RESET THE SSCUS.  OPS CHECK GOOD.
